# SDR SWIA202157715

- Difficulty date: March 9, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FUSELAGE SKIN'S EXTERNAL SURFACE BENEATH THE TCAS ANTENNA HAS MULTIPLE SHALLOW NICKS THROUGH THE CLADED SURFACE AND SURFACE CORROSION AROUND THE ATTACH FASTENER HOLES.     (C-CHECK RO 4/21/2021)    REMOVED DAMAGE ON FUSELAGE SKIN EXTERNAL SURFACE BENEATH THE TCAS ANTENNA REF CRJ 700 SRM 51-12-00-001-001-A01 FUSELAGE SKIN EXTERNAL SURFACE BENEATH THE TCAS ANTENNA FOUND TO BE OUT OF LIMITS REF CRJ 700 SRM 53-21-01-101-002-A01  / REPAIRED DAMAGE AS PER REO 670-53-21-1983 REV -- DATED 2021-03-15. SEE CONTINUATION FOR DETAILS
